Facebook Pixel
EmpowHER Guest

Unusual Problem...help?

By Anonymous July 4, 2009 - 11:40am
Rate This

Im only 17 years old and im having problems achieving orgasm. I used to be able to do it quite easily, but for about three years or so i havent been able to. I dont really feel much anymore and i cant get wet no matter what. I feel bad about it because my boyfriend really does try to satisfy me but nothing seems to work and i want to have sex but its like my body just isnt working the way it should. Im really at a loss at what could be the problem. If anybody has any ideas that would be great.

Add a Comment4 Comments

HERWriter Guide

No Anon - it may not be serious at all! It probably isn't. But when you have had a problem like this for several years, it's advisable to get a health checkup.

It sounds like you are very healthy, but it's always a good idea to talk to a healthcare professional, to make sure.

Good for you for taking birth control. But one thing to consider is that this particular Pill may not be the right one for you. Sometimes a Pill that doesn't suit a woman can lesson her sex drive. And with some women, it takes several trials and errors to get a brand that works with your body chemistry.

Did all this start when you began this birth control, do you remember?

July 4, 2009 - 12:01pm
EmpowHER Guest
Anonymous (reply to Susan Cody)

No, it had started before taking the birth control. I had thought that the pills might've been a factor but i remembered the problems occurred before that =\

July 4, 2009 - 6:52pm
HERWriter Guide

Hi Anon

Thanks for your question and welcome to Empowher!

You may want to have a thorough checkup done, including blood work and a hormone checkup. You may have an underlying issue that is manifesting itself in this way.

Are you still getting regular periods?

How is your diet and exercise routine? Do you have a generally healthy lifestyle?

July 4, 2009 - 11:49am
EmpowHER Guest
Anonymous (reply to Susan Cody)

o.0 could it really be something so serious? I want to get to the root of the problem but ugh bloodwork...why would i need to get that done? I'm on birthcontrol pills, necon 1/35 and my periods are regular, light but regular. I eat normally and excercise every day so i dont know if that would be the cause...

July 4, 2009 - 11:52am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!